ADHD Rainbow: Hi! I have not posted... - Anxiety and Depre...

Anxiety and Depression Support
43,772 members45,511 posts

ADHD Rainbow

JustHer
JustHer

Hi!

I have not posted on here for a while. 6 months ago I started going to therapy (psychiatrist) twice a week. I was diagnosed with what I thought to be generalized anxiety disorder but was actually Major depressive disorder. I was prescribed 10mg of lexapro and had little to no side effects and it was night and day with the combination of talk therapy. 2 months ago I was diagnosed with ADHD. My psychiatrist said she suspected this for a while but wanted to be certain. We did the test and everything. I started off on 5mg Of Adderall and went right into 10mg after a week and I supposed it helped a little bit. I am no longer napping during the day which is huge for me. It has helped with some other things but it has only been a slight change. We talked about it and agreed to up my dosage to 20mg. She said this is the highest I can go for now especially since I’ve lost 5kg over the last 3 months due to loss in appetite. I haven’t had any negative side effects or anything big enough that lasted long enough if that makes sense for it to be a factor. I guess my question is since starting the 20mg of adderall it makes me sleepy almost right away after taking it. I usually eat 30min before taking it. I take it two to three times a day. I feel as though it has no effect on me. Almost like taking a sugar pill. Has anyone else experienced this? I have not been able to see my psychiatrist for the month of December as she is out of office but I’m okay with that and not concerned by it. I will update her when I see her in 3 weeks. Just curious if anyone else has experienced this. Thanks

4 Replies
oldestnewest

Have somebody still not answer your guistion?

Nope :(

Elfje
Elfje
in reply to JustHer

Ok

I hope you read this

I have ADHD and Gad

I taken ritaline

But low doses

No anti depressants

Because I can not have them

People with ADHD can not taken a lot off meds because whe react differently

Let me know how you doing ok

ITs been a while but, yes. I have taken 20mg XR am since First of November and later November got put on 20mg IR in the PM as a booster. But yes, the extended release still doesn't make me "awake" or 'alert' but I can focus but more over it makes me really tired.

A month ago just started 40mg prozac in the AM (for anxiety) and now in the mornings I feel, awake, alert, & HAPPY.

Does your Psychiatrist still prescribe this to you since it makes you sleepy?

You may also like...